# SDR DALA2016121109871

- Difficulty date: December 11, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 39,995 hours, 20,849 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL SKIN ON FR 59+10" BTW STGR 41L TO STGR 42L IN AFT CARGO COMPARTMENT, REPAIR ON INTERNAL SKIN BTW FR 59 TO FR 60 AND BTW STR 41L TO STR 42L IN AFT CARGO COMPARTMENT AS PER ER/A 553069-14AD REV ORIGINAL AND PRI 553069-14 REV 0,1 AND 2.
